Call UsCall Us :
Paracetamol Phenylephrine HCI Caffeine & Diphenhydramine HCI Tablet Paracetamol Phenylephrine HCI Caffeine & Diphenhydramine HCI Tablet
Paracetamol Phenylephrine HCI Caffeine & Diphenhydramine HCI Tablet
Paracetamol Phenylephrine HCI Caffeine & Diphenhydramine HCI Tablet

Paracetamol Phenylephrine HCI Caffeine & Diphenhydramine HCI Tablet

70 INR/Box

Product Details:

X

Price And Quantity

  • 50 Box
  • 60.00 - 80.00 INR/Box
  • 70 INR/Box

Trade Information

  • 3
  • Cash Advance (CA)
  • 200 Box Per Day
  • 30 Days
  • Yes
  • Free samples are available
  • 10*10
  • Asia
  • All India
  • WHO ISO GMP CERTIFIED. TRADEMARK REGISTERED.

Product Description

Paracetamol Phenylephrine HCI Caffeine & Diphenhydramine HCI Tablet Pcd Pharma Franchise and Third Party Manufacturing.

ISO GMP Certified.

ParacetamolPhenylephrine HCLCaffeine and Diphenhydramine Hydrochloride Tablets are supplied by us in the market. These are used for providing comfort to the patient from the symptoms of flu and cold such as nasal congestion, headaches and others. The tablets are antibiotic medicines and do not have any side effect.

Paracetamol (PAR), phenylephrine hydrochloride (PHE) and chlorpheniramine maleate (CPM) are commonly used in clinical practice as antipyretic and analgesic drugs to ameliorate pain and fever in cold and flu conditions.

Do not store above 25°C. 6. What is in this medicine? Each green / yellow capsule contains the active ingredients: paracetamol 300 mg, caffeine 25 mg and phenylephrine hydrochloride 5 mg.

BEST QUALITY

10*10


AELIDA HEALTHCARE

* Tips on getting accurate quotes. Please include product name, order quantity, usage, special requests if any in your inquiry.